American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] C. J. Smyth. On the measure of totally real algebraic integers. II . Math. Comp. 37 (1981) 205-208. MR 616373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David W. Boyd. On the successive derived sets of the Pisot numbers . Proc. Amer. Math. Soc. 73 (1979) 154-156. MR 516454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information   
View Article: PDF

[4] David W. Boyd. Pisot and Salem numbers in intervals of the real line . Math. Comp. 32 (1978) 1244-1260. MR 0491587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Veikko Ennola. Conjugate algebraic integers in an interval . Proc. Amer. Math. Soc. 53 (1975) 259-261. MR 0382219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] P. E. Blanksby. Sums of powers of conjugates of algebraic numbers . Proc. Amer. Math. Soc. 49 (1975) 28-32. MR 0382180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1